# SDR REXA2015061100572

- Difficulty date: June 11, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N335PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15335
- Aircraft time: 1,632 hours, 1,083 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GLOW IN DARK FLOOR EXIT STRIP ACROSS FROM FWD LAVATORY HAS COME LOOSE.  RE-INSTALLED EMER EXIT FLOOR STRIP FLORESCENT FWD OF FWD LAVATORY IAW AMM 25-60-00.
